Anaphylaxis due to Drug allergy
A drug allergy is the abnormal reaction of your immune system to a medication. Any medication — over-the-counter, prescription or herbal — is capable of inducing a drug allergy. However, a drug allergy is more likely with certain medications. The most common signs and symptoms of drug allergy are hives, rash or fever. A drug allergy may cause serious reactions, including anaphylaxis, a life-threatening condition that affects multiple body systems. A drug allergy is not the same as drug side effects, the known possible reactions that are listed on a drug label. A drug allergy is also distinct from drug toxicity caused by an overdose of medication.
Video Overview
This video presents “Anaphylaxis due to Drug allergy” — A drug allergy is the abnormal reaction of your immune system to a medication. Any medication — over-the-counter, prescription or herbal — is capable of inducing a drug allergy. However, a drug allergy is more likely with certain. Whether you are preparing for a procedure, studying the technique, or learning how a condition is assessed, the recording shows the process as it is performed in practice.
From our Pharmacology collection: How drugs work — mechanisms, side effects and prescribing basics explained clearly for medical and pharmacy students. Browse all Pharmacology videos →
Educational content only — not a substitute for professional medical advice.
SORT BY-
תגובות ראשיות
-
תגובות אחרונות